Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking pariet. Have skin rashes, kidney pain and passing dark urine. Worrisome

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
My doctor gave me pariet20mg twice daily I have been taking it for 6weeks I have skin rashes and my kidney herts me and I have dark urine will I be ok once I stop taking it
Posted Wed, 8 May 2013 in Medicines and Side Effects
Answered by Dr. Y V Siva Sankara Murty 1 hour later

Thanks for writing to health care magic.

I think you are having some side effects of the drug. Please stop taking it and consult your doctor immediately. Skin rashes and infections are known side effects of the drug.

Do you have only dark colored urine or any other complaint like increased frequency of urination or burning urination or urgency etc.?

Hope this helps.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor